# SDR AT9900050

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 591913065N
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  CORROSION WAS FOUND ON AFT PRESSURE BULKHEAD CENTER L ANGLE AND AROUND FASTENER LOWER END STA 996 AFT PIT.  THE OTHER WAS FOUND ON THE FORWARD CARGO AFT BULKHEAD CENTER PANEL HAS ELONGATED HOLES, WORN AND SURFACE CORROSION ON UNDERSIDE PANEL.  REMOVED AND REPLACED ANGLE, PANEL AND CORROSION OUT OF LIMITS.  FABRICATED NEW PANEL, DRILLED, DEBURRED, PRIMED PANEL AND NEW ANGLE AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-30-0, 51-30-2, 51-30-5, 51-20-4 AND 53-21-0.
